# SDR AT0000220

- Difficulty date: April 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 6R WAS CRACKED AT BS 718.  REMOVED SECTION OF CRACKED LONGERON, CUT DRILLED, TREATED, PRIMED AND INSTALLED SPLICES IAW DC9 SRM 53-02 FIGURE 18, 51-10-4, 51-10-03, 51-30-2, 51-30-5.
